RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 4, Pages 89–93 (Mi faa3531)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

A Monodromy Matrix for the Almost Mathieu Equation with Small Coupling Constant

A. A. Fedotov

Saint Petersburg State University

Abstract: For the almost Mathieu operator with small coupling constant, we describe the asymptotics of a monodromy matrix and of a series of spectral gaps.

Keywords: almost Mathieu operator, small coupling, monodromy matrix, asymptotics of spectral gaps.

Funding Agency Grant Number
Russian Science Foundation 17-11-01069


DOI: https://doi.org/10.4213/faa3531

Full text: PDF file (142 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:4, 311–315

Bibliographic databases:

UDC: 517.984.5+517.962.22
Received: 03.10.2017

Citation: A. A. Fedotov, “A Monodromy Matrix for the Almost Mathieu Equation with Small Coupling Constant”, Funktsional. Anal. i Prilozhen., 52:4 (2018), 89–93; Funct. Anal. Appl., 52:4 (2018), 311–315

Citation in format AMSBIB
\Bibitem{Fed18}
\by A.~A.~Fedotov
\paper A Monodromy Matrix for the Almost Mathieu Equation with Small Coupling Constant
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 4
\pages 89--93
\mathnet{http://mi.mathnet.ru/faa3531}
\crossref{https://doi.org/10.4213/faa3531}
\elib{http://elibrary.ru/item.asp?id=36361296}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 4
\pages 311--315
\crossref{https://doi.org/10.1007/s10688-018-0241-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457526600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060943640}


Linking options:
  • http://mi.mathnet.ru/eng/faa3531
  • https://doi.org/10.4213/faa3531
  • http://mi.mathnet.ru/eng/faa/v52/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fedotov, “On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential $v(z)=e^{-2\pi iz}$”, J. Math. Sci. (N. Y.), 238:5 (2019), 750–761  mathnet  crossref
    2. A. Fedotov, E. Shchetka, “Monodromy matrices for Harper equation”, International Conference on Days on Diffraction (DD), IEEE, New York, 2018, 102–105  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:162
    References:22
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020